# SDR SWAA2015121547080

- Difficulty date: November 30, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 41,919 hours, 24,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, RT FLOOR TO SIDEWALL SUPPORT CORRODED, BETWEEN BS 767 - 787, RBL 20.  R & R SUPPORT IAW SRM.
